Publications

Title
Authors
Publication Year
Scientific Areas
Type
Publications
FONSECA, Carlos M., SARAIVA, Paulo, SHANNON, Anthony G., (2024). Revisiting some r-Fibonacci sequences and Hessenberg matrices. Notes on Number Theory and Discrete Mathematics. Vol. 30. 4, pp. 704-715. Export
LUCATELLI NUNES, Fernando, PREZADO, Rui, (2024). Functors preserving effective descent morphisms. DMUC 24-44 Preprint. Export
HENRIQUES, Rafael, BARBEIRO, Sílvia, (2024). Finite elements with neural networks for the inverse elastography problem. DMUC 24-43 Preprint. Export
KOVAČEC, Alexander, (2024). On Holland's inequalities for the coefficients of the power series of the harmonic mean. DMUC 24-42 Preprint. Export
GORDILLO-NÚÑEZ, Guillermo, (2024). The Nikiforov-Uvarov method. arXiv:2411.00804 Preprint. Export
ABDELWAHAB, Hani, BARREIRO, Elisabete, SÁNCHEZ, José M., (2024). Classification of 4-dimensional complex Poisson algebras. arXiv:2410.07957 Preprint. Export
BRANQUINHO, Amílcar, DÍAZ, Juan E. F., FOULQUIÉ-MORENO, Ana, LIMA, Hélder, MAÑAS, Manuel, (2024). Bidiagonal factorization of recurrence banded matrices in mixed multiple orthogonality. arXiv:2410.15363 Preprint. Export
GARCÍA-MARTÍNEZ, Xabier, MONTOLI, Andrea, RODELO, Diana, VAN DER LINDEN, Tim, (2024). A comparison between weakly protomodular and protomodular objects in unital categories. DMUC 24-41 Preprint. Export
BRANQUINHO, Amílcar, DÍAZ, Juan E. F., FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, WOLFS, Thomas, (2024). Classical discrete multiple orthogonal polynomials: hypergeometric and integral representations. arXiv:2409.116254 Preprint. Export
MANUELL, Graham, (2024). Sequences suffice for pointfree uniform completions. arXiv:2409.15569 Preprint. Export
Number of registers: 4,232<< previous 3,4,5,6,7,8,9,10 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support